# SDR 2007UALA00724

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 42,020 hours, 30,730 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BODY TORQUE TUBE SLEEVE ON LOWER SPIGOT CRACKED.   MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED FUSELAGE TORQUE TUBE.
